# SDR FDEA202107281880

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 31,179 hours, 17,746 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: B415ABM1
- Part serial: 394
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF (NON-PROFILE, AUTOTHROTTLES OFF PER MEL)  THROTTLES SPLIT ONE KNOB LENGTH AFTER GEAR RETRACTION. TAKE OFF POWER WAS SET AT 101.5 N1 ON BOTH ENGINES.   HOWEVER, SOMETIME AFTER ROTATION, THE NUMBER 2 ENGINE INCREASED TO 108.5 N1 DESPITE AUTOTHROTTLES AND   ATS LEVER DEACTIVATED. THIS RESULTED IN RIGHT THROTTLE BEING ONE KNOB SPLIT FORWARD OF LEFT THROTTLE LEVER.   CORRECTED MISMATCH AFTER GEAR RETRACTION AND CONTINUED FLIGHT WITHOUT FURTHER INCIDENT. C/W FADEC GROUND TEST PER M.M. 73-21-30 NO FAULTS NOTED REPLACED THRUST   CONTROL COMPUTER IAW A300-600 AMM 22-36-34-04-01. REPLACED FAC/ATS PANEL IAW AMM  22-25-12-4. PERFORMED ADJ/TEST OF AUTOTHROTTLE PER AMM 22-30-00-05-01.   ACCOMPLISHED AFS/LAND TEST IAW A300-600 AMM 22-40-00-05. NO FAULTS, ALL TESTS  PASSED.
